# SDR AU980381

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 2 Eng
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE POWER SECTION FAILED.
